MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.Based on the available information, the root cause of this event could not be determined.Bausch + lomb will continue to monitor for similar occurrences.
 
Event or Problem Description
It was reported that 1-day after implantation of an intraocular lens (iol) into the left eye (os), the patient presented with increased inflammation with slit lamp findings of 3+ cell and significant fibrin.The patients best corrected visual acuity (bcva) decreased to 20/150.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).Approximately 1 week after onset of problem, the fibrin was reported to be resolved, visual acuity increased to 20/60, and the patient was directed to continue using durezol.At 3 weeks post-op, there was allegedly still some cell present.In the surgeon's opinion, the most likely cause of the event is possible tass from the iol.Medications prescribed for use at home post-operatively: pred 1%/moxi 0.5%/brom 0.075% tid x 1 week.Pred 1%/moxi 0.5%/brom 0.075% qd x 3 weeks.Durezol every hour.Medrol dose pack daily taper.
 
Additional Manufacturer Narrative
Additional info: b5, g3, h2, h11.
 
Event or Problem Description
Additional information was received indicating the tass event may have been caused by a cannula and unrelated to the lens.Additional information was requested but not received.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22727296
Report Number0001313525-2025-00156
Device Sequence Number9051001
Product Code MFK
UDI-Device Identifier10757770637536
UDI-Public(01)10757770637536(17)280131(11)250207(10)3R03226
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU1200
Device Lot Number3R03226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC PLUS, ALCON MONARCH INJECTOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale